i've been taking bcp for about 6 months now. i took ortho lo for the first three and didn't have any problems except that i really wanted it to improve my acne, which it made worse. so i was switched to the regular orthotricyclen. i started spotting the first week into this pack. i've never had spotting w/ ortho lo, or with my first month of orthotricyclen. it pretty much lasted the whole month, i'm now on my placebo pills and STILL spotting. i'm worried b/c i don't know if its really "spotting" or if its bleeding from implantation. but i've had it for so long! practically the whole month. sometimes its bloody, but usually just brown discharge. and i haven't changed my time on my pills, i ALWAYS take them between 9:15 and 9:20pm, so that couldn't be the cause. anyways sorry for the long post, and i know its really similar to one just made, but a little different. anyways thanks, any help would be appreciated!